# SDR UPS02837994

- Difficulty date: February 28, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REPAIR AT AFT UPPER CORNER OF D-PIT DOOR IS CATEGORY D BECAUSE OF SCREWS AND BLIND FASTENERS PER EO DC8-5330-12800, AND HAS CRACKED SKIN STA 1440 LONG 23R APPROX.  REMOVED EXISTING REPAIR, CUT OUT DAMAGED AREA.  NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-2-0 FIG 21.
